# SDR UPS06547970

- Difficulty date: September 9, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Crew Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY EMERGENCY LIGHT AT CREW DOOR INOP.  REPLACED LAMP.
